Simultaneous exact control of systems in the linear theory of
Doklady Akademii Nauk, Tome 332 (1993) no. 4, pp. 414-417
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_332_4_a3,
author = {B. V. Kapitonov},
title = {Simultaneous exact control of systems in the linear theory of},
journal = {Doklady Akademii Nauk},
pages = {414--417},
year = {1993},
volume = {332},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_332_4_a3/}
}
B. V. Kapitonov. Simultaneous exact control of systems in the linear theory of. Doklady Akademii Nauk, Tome 332 (1993) no. 4, pp. 414-417. http://geodesic.mathdoc.fr/item/DAN_1993_332_4_a3/